CSpace

Browse/Search Results:  1-5 of 5 Help

Selected(0)Clear Items/Page:    Sort:
GLOBAL SOLUTIONS OF A TWO-DIMENSIONAL RIEMANN PROBLEM FOR THE PRESSURE GRADIENT SYSTEM 期刊论文
COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, 2021, 卷号: 20, 期号: 7-8, 页码: 2475-2503
Authors:  Chen, Gui-qiang G.;  Wang, Q. I. N.;  Zhu, S. H. E. N. G. G. U. O.
Favorite  |  View/Download:44/0  |  Submit date:2021/10/26
Two-dimensional Riemann problems  global solutions  pressure gradient system  Euler equations  hyperbolic conservation laws  mixed type  degenerate elliptic equations  shocks  transonic shock  vortex sheets  free boundary problem  
A Frequent Pattern Mining Method for Finding Planted Motifs of Unknown Length in DNA Sequences 期刊论文
INTERNATIONAL JOURNAL OF COMPUTATIONAL INTELLIGENCE SYSTEMS, 2011, 卷号: 4, 期号: 5, 页码: 1032-1041
Authors:  Jia, Caiyan;  Lu, Ruqian;  Chen, Lusheng
Favorite  |  View/Download:51/0  |  Submit date:2018/07/30
Motif  frequent pattern  Apriori  downward closure property  
基于旋进原则的领域驱动数据挖掘方法研究 期刊论文
情报学报, 2010, 卷号: 000, 期号: 006, 页码: 1016
Authors:  朱正祥;  顾基发;  高蕊
Favorite  |  View/Download:36/0  |  Submit date:2020/01/10
Two new variants of nonlinear inexact Uzawa algorithms for saddle-point problems 期刊论文
NUMERISCHE MATHEMATIK, 2002, 卷号: 93, 期号: 2, 页码: 333-359
Authors:  Hu, QY;  Zou, J
Favorite  |  View/Download:51/0  |  Submit date:2018/07/30
ROBUST STABILIZATION OF LTI SYSTEMS VIA INDIRECT ADAPTIVE CONTROLLERS 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 1995, 卷号: 40, 期号: 5, 页码: 900-906
Authors:  ZHANG, JF
Favorite  |  View/Download:31/0  |  Submit date:2018/07/30